# SDR SWIA201232451

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 36,548 hours, 53,008 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEPARTING PDX ALL 3 LANDING GEAR DID NOT RETRACT UNTIL 2400 FT.  AT THAT TIME GEAR RETRACTED NORMALLY.  (FLT 5379)  PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.  ALL LANDING GEAR PERFORMED NORMAL.
